Facebook Twitter Instagram YouTube

Formation of buoyant magnetic structures by a localized velocity shear

TitleFormation of buoyant magnetic structures by a localized velocity shear
Publication TypeJournal Article
Year of Publication2002
AuthorsBrummell, NH, Cline, KS, Cattaneo, F
JournalMonthly Notices of the Royal Astronomical Society
Volume329
Issue4
PaginationL73 - L76
Date PublishedJan-02-2002
ISSN0035-8711
URLhttp://mnras.oxfordjournals.org/cgi/doi/10.1046/j.1365-8711.2002.05183.x
DOI10.1046/j.1365-8711.2002.05183.x
Short TitleMonthly Notices of the Royal Astronomical Society